# SDR COMA0060062

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6003603023
- Condition: Cracked
- Location: Bs 718
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 718.00 STR 11-12 CRACKED IN RADIUS LHS.  REPAIRED PER CANADAIR REO 601R-53-61-193A.
